See Alike in...

Alike App

Browser

lovely05

368d

Does this medicine make your blood pressure go up?

    • cuddly_echidna

      50d

      Hi. I was on Lexapro for a while last year and I didn't notice that it made my blood pressure go up (and I do my own BP at home, so I check it regularly). But, we're all unique, so maybe it would do that to you.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

"Some medicine could make your blood pressure go up. But it depends on what you're taking. Blood pressure is linked to many things like: hydration, activity, stress, and so much more."

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion